# SDR SWAA2023013182084

- Difficulty date: December 15, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 844DZ SERVICE DOOR AT AFT GALLEY AND LAV (2 EA) 2022-691845<[01] REPLACED SUPORT ANGLES LOCATED ON PANEL ACCES PANEL 844DZ SERVICE DOOR AT AFT GALLEY AND LAV (2 EA) IAW SRM B737-700 51-40-02 AND 51-10-02; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPORT ANGLES LOCATED ON PANEL ACCES PANEL 844DZ SERVICE DOOR AT AFT GALLEY AND LAV (2 EA) IAW SRM B737-700 51-40-02 AND 51-10-02; SEE INDIVIDUAL SIGN OFF BELOW VERIFIED AS RII
